Alert archive / Ohio / Tornado Warnings in 2019
Tornado Warning 63, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jun 24, 2019, 6:03 PM EDT for Pike County, Ohio. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2019, 6:03 PM EDT (22:03 UTC)
- Expired
- Jun 24, 2019, 6:19 PM EDT
- In force
- 16 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Pike County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:08 PM EDT | TSTM WND DMG | 4 S Pike Lake, OH | A TREE WAS KNOCKED DOWN ONTO A HOUSE EAST OF LYTHAM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 1:49 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1360 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853
WFUS51 KILN 242203
TORILN
OHC131-242230-
/O.NEW.KILN.TO.W.0063.190624T2203Z-190624T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
603 PM EDT Mon Jun 24 2019
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Northwestern Pike County in southwestern Ohio...
* Until 630 PM EDT.
* At 602 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kincaid Springs, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Kincaid Springs, Pike Lake, Poplar Grove, Lake White, Idaho and
Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3904 8330 3904 8331 3905 8332 3905 8334
3910 8333 3917 8321 3918 8302 3908 8302
TIME...MOT...LOC 2202Z 244DEG 33KT 3907 8329
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos2 follow-up statements
157
WWUS51 KILN 242207 RRA
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
607 PM EDT Mon Jun 24 2019
OHC131-242230-
/O.CON.KILN.TO.W.0063.000000T0000Z-190624T2230Z/
Pike OH-
607 PM EDT Mon Jun 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
NORTHWESTERN PIKE COUNTY...
At 607 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Kincaid Springs, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Pike Lake, Kincaid Springs, Lake White, Idaho and Buchanan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3906 8327 3912 8327 3916 8318 3918 8302
3908 8302
TIME...MOT...LOC 2207Z 244DEG 33KT 3909 8323
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
Hatzos276
WWUS51 KILN 242219
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
619 PM EDT Mon Jun 24 2019
OHC131-242228-
/O.CAN.KILN.TO.W.0063.000000T0000Z-190624T2230Z/
Pike OH-
619 PM EDT Mon Jun 24 2019
...THE TORNADO WARNING FOR NORTHWESTERN PIKE COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
Remember, a Severe Thunderstorm Warning still remains in effect for
Pike County.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
southwestern Ohio.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3906 8327 3912 8327 3916 8318 3918 8302
3908 8302
TIME...MOT...LOC 2216Z 244DEG 33KT 3914 8311
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 24, 2:58 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Jun 24, 2:58 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 258 PM EDT Mon Jun 24 2019 .SYNOPSIS... Strong weather disturbance will drive a cold front through the Ohio Valley tonight with widespread showers and storms out in front. Some of these may be severe. Clearing skies expected in the wake of the front with a mix of sun and clouds on Tuesday. A weak front will drop into the Great Lakes on Wednesday afternoon and evening with a threat for scattered storms as a warm and humid airmass takes hold of the Ohio Valley. && .NEAR TERM /THROUGH TONIGHT/... Please reference recent SPC SWODY1 and SWOMCDs for the ILN area for larger scale thinking of the severe weather threats. More specifically - as of 18Z threats are just starting to materialize as previously discussed in the morning AFD update. Weak low level circulation over southern KY continues to slowly develop and enhance low to mid level shear profiles to our south. In fact, discrete cells /now tor-warned/ in central KY area are manifestation of the enhanced SRH and deep shear profile that is in place attendant to this migrating wave. Expect this environment to spread into and through the ILN CWA in the 3P-7P timeframe - primarily through the SVR Watch area. So while the overall shear/instability profile is more toward wind damage threats with amalgamating cold pools /like what is currently moving through south-central Ohio as of 1845Z/, there's enough of a push of low level flow through northeast KY and south- central OH where any discrete cell or favorably orthogonal line segment to the low level shear vector to rotate and produce a brief tornado in the 3P-7P timeframe as it moves south to north. A good dose of convective rains expected with the deeper convection pushing up the Scioto Valley too. There is some concern for localized flash flooding with this activity should it repeat over similar areas /especially considering flash-flood prone terrain in this area and recent anomalous wet spell we've been in/. Storm motions should be progressive however which should limit flash flood potential in time and space. Most concern is Hocking/Ross/Pike/Scioto/Lewis/Mason counties for that threat. Further west - it was noted on the collaboration call with SPC /and we agree/ that the western fringe of severe potential is tough to diagnose but in general feel that I-71 from Columbus to Cincinnati is a realistic demarcation from no threat to some marginal threat, with the better relative threat in that corridor in the Columbus area. Across northern KY south of CVG, just not enough destabilization plus this area will quickly get on the backside of the low level circulation passing by to the east. West of I-71 in Ohio/eastern Indiana - just too stable and this area not likely even to see much thunder owing to thick clouds and temperatures which have actually leveled off or fallen a little this afternoon. Things will wind down quickly early this evening. Likely a several-hour dry period between exiting precipitation shield in the eastern CWA to inbound frontal-forced showers later this evening and early overnight. This will be in a weakening state owing to veering profile in the boundary layer reducing convergence - and entering the stability maximum from afternoon rains. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... Quiet weather as high pressure builds into the Ohio Valley. Before the drier atmosphere completely builds into the ILN CWA /PWATS below 1"/ there are hints that there may be just enough early afternoon diurnal instability to pop a shower or two in southern Ohio before mixing of low level dewpoints toward the later afternoon hours reduces instability. Overwhelming signal in NWP is dry - so will keep any showers out of the forecast for right now with the expectation that this will max out as some taller cumulus. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... A weak surface front will nose into the northern CWA from the Great Lakes region as a wave of mid level energy translates east in the mean westerly flow aloft. A shower may present itself about any time during the day with a more robust shower or thunderstorm more likely with peak daytime heating. The upper forcing is east of the area by the time peak heating occurs, and the surface front is quite diffuse, leading to a late day threat that should tail off quickly in the evening. High pressure at the surface will build in as heights increase aloft, limiting any shower activity through early Friday to be very widely scattered if they present themselves. Models are indicating an upper level disturbance to work into the Ohio Valley from the west-northwest on Friday and dissipate as it stretches out over the Ohio River Saturday. This feature may combine with daytime heating to pop a few storms but the airmass it is working into is not as receptive to storm development. Expect isolated to widely scattered pop-up storms to be possible in the late day through Saturday, diminishing just as rapidly in the evening for a generally dry overnight period everywhere. The upper forcing gets shunted southwest as the ridge in the mid section of the country builds and a stronger upper low in New England pulls energy into the Ohio Valley from the north behind a surface cold front. Models show a large swing in the chance of precipitation during this time but have a general good agreement on the broader features. Have a low chance of thunderstorms that are not necessarily diurnally driven from Sunday onward. Models have increased temperatures slightly through the period and are generally looking for lows in the upper 60s to near 70 and highs approaching 90. Dropped readings on Sunday by a few degrees and only have highs in the low to mid 80s on Monday following the cold front. Overnight lows will be from 65-70 through the period and be fairly uniform across the CWA. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... Widespread showers will cross the TAF sites this afternoon into early evening. While a thunderstorms and associated brief restrictions to IFR are possible just about at all the TAF sites, the better relative likelihood will be at LCK/LUK/CMH and perhaps ILN. Have included prevailing showers with MVFR restrictions at all sites, and hit visibilities the hardest in TEMPO at LCK/CMH/LUK where the best chance of some heavier activity will occur. This precipitation will exit by 00Z in central Ohio - a little earlier at DAY/CVG/ILN/LUK. Winds will mostly be from the southwest, but some local variation to the west/northwest will occur in the wake of a weak low pressure which ripples northeast into central Ohio this evening. Thus, wind forecasts later this afternoon and evening are of lower confidence in both speed and direction. Secondary band of showers on the cold front itself will spread into the area later this evening and early in the overnight. Don't expect coverage will be high enough to mention beyond a VCSH at CVG/DAY. Expect these to be rapidly weakening. Should be some clearing overnight outside the band of showers. Some light gusts of westerly wind under a mix of clouds and sun on Tuesday with no flight restrictions expected. OUTLOOK...Thunderstorms are possible Wednesday afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Binau SHORT TERM...Binau LONG TERM...Franks AVIATION...Binau
Hazardous weather outlook, Jun 24, 1:56 PM EDT, 4 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 156 PM EDT Mon Jun 24 2019 INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>046- 051>054-060>062-070>072-077-078-251800- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH- Delaware-Miami-Champaign-Clark-Madison-Preble-Montgomery-Greene- Butler-Warren-Clinton-Hamilton-Clermont- 156 PM EDT Mon Jun 24 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ097>100-OHZ055-056-063>065-073-074-079>082-088-251800- Bracken-Robertson-Mason-Lewis-Franklin OH-Licking-Fayette OH- Pickaway-Fairfield-Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 156 PM EDT Mon Jun 24 2019 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. Thunderstorms are expected this afternoon into early this evening. Damaging winds will be the primary threat, but an isolated tornado, large hail, and flash flooding cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon into early this evening.
In the hours before
Special weather statement, Jun 24, 3:58 PM EDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
358 PM EDT Mon Jun 24 2019
OHZ056-242030-
Licking OH-
358 PM EDT Mon Jun 24 2019
...A STRONG THUNDERSTORM WILL AFFECT EASTERN LICKING COUNTY UNTIL 430
PM EDT...
At 358 PM EDT, radar indicated a strong thunderstorm over Heath,
moving northeast at 35 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Hanover, Harbor
Hills, Marne, Granville South, Gratiot, Toboso, Brownsville,
Interstate 70 at State Route 13 and Fallsburg.
This includes I-70 in Ohio between mile markers 127 and 142, and near
mile marker 144.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3991 8227
3993 8242 3993 8252 4001 8257 4024 8226
4024 8219
TIME...MOT...LOC 1958Z 226DEG 29KT 3999 8242
chLocal storm report, Jun 24, 4:35 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
435 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG 4 SE PLEASANTVILLE 39.77N 82.48W
06/24/2019 FAIRFIELD OH LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWNED IN THE SOUTHEAST AND
EASTERN PORTION OF THE COUNTY.
&&
JOHNFSpecial weather statement, Jun 24, 5:00 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
500 PM EDT Mon Jun 24 2019
KYZ097-099-OHZ079>081-242130-
Mason KY-Bracken KY-Highland OH-Adams OH-Brown OH-
500 PM EDT Mon Jun 24 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MASON...
NORTHEASTERN BRACKEN...BROWN...NORTHWESTERN ADAMS AND SOUTHWESTERN
HIGHLAND COUNTIES UNTIL 530 PM EDT...
At 459 PM EDT, radar indicated strong thunderstorms along a line
extending from Williamsburg to Brooksville, moving northeast at 45
mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Maysville, Hillsboro, Georgetown, Mount Orab, Ripley, Augusta,
Winchester, Sardinia, Seaman, Brooksville, New Market, Emerald,
Decatur, Russellville, Hamersville, Mowrystown, Dover, Higginsport,
Cherry Fork and Danville in Highland County.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3877 8407 3877 8405 3908 8400 3925 8365
3900 8357 3872 8367 3866 8409
TIME...MOT...LOC 2059Z 246DEG 38KT 3904 8402 3869 8409
HatzosSpecial weather statement, Jun 24, 5:44 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
544 PM EDT Mon Jun 24 2019
OHZ080>082-088-242215-
Pike OH-Highland OH-Scioto OH-Adams OH-
544 PM EDT Mon Jun 24 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ADAMS...SOUTHWESTERN
PIKE...SOUTHEASTERN HIGHLAND AND NORTHWESTERN SCIOTO COUNTIES UNTIL
615 PM EDT...
At 544 PM EDT, radar indicated strong thunderstorms along a line
extending from near Belfast to near Washington, moving northeast at
55 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
West Union, Manchester, Peebles, Winchester, Seaman, Pike Lake,
Kincaid Springs, Emerald, Blue Creek, Rarden, Cherry Fork, Sinking
Spring, Poplar Grove, Dunkinsville, Bradysville, State Route 348 at
State Route 125, May Hill, Wamsley, Serpent Mound and Locust Grove.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3869 8371 3869 8370 3902 8366 3914 8317
3874 8324 3870 8351 3870 8354 3869 8357
3868 8362 3867 8363 3865 8370
TIME...MOT...LOC 2144Z 238DEG 48KT 3906 8351 3860 8386
chSpecial weather statement, Jun 24, 5:54 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Wilmington OH
554 PM EDT Mon Jun 24 2019
OHZ073-082-242230-
Pike OH-Ross OH-
554 PM EDT Mon Jun 24 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN PIKE AND
ROSS COUNTIES UNTIL 630 PM EDT...
At 554 PM EDT, radar indicated strong thunderstorms along a line
extending from near Greenfield to 6 miles southwest of Kincaid
Springs, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Locations impacted include...
Chillicothe, Greenfield, Bainbridge, Pike Lake, Kincaid Springs,
Cynthiana, North Folk Village, Frankfort, South Salem, Bourneville,
Andersonville, Lattaville, Austin, Buchanan, Paint Creek State Park,
Summithill, Knockemstiff, Massieville and Scioto Trail State Park.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3918 8292 3906 8337 3912 8337 3923 8334
3923 8335 3925 8335 3924 8336 3925 8338
3936 8338 3942 8334 3950 8298 3949 8298
3948 8300 3948 8292
TIME...MOT...LOC 2154Z 260DEG 33KT 3938 8335 3906 8337
chLocal storm report, Jun 24, 6:01 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT MON JUN 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG S HILLSBORO 39.20N 83.61W
06/24/2019 HIGHLAND OH LAW ENFORCEMENT
WINDOWS WERE BLOWN OUT OF THE SENIOR CENTER IN HILLSBORO.
OTHER LARGE BRANCHES WERE KNOCKED DOWN.
&&
JOHNFThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:05 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 40 min |
| Jun 24, 2:03 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Jun 24, 2:27 PM EDT | Special Weather Statement | ILN | Adams, Scioto | 33 min |
| Jun 24, 2:51 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 39 min |
| Jun 24, 3:14 PM EDT | Special Weather Statement | ILN | Hocking | 31 min |
| Jun 24, 3:28 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 48 min |
| Jun 24, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 32 min |
| Jun 24, 3:58 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Jun 24, 5:00 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| Jun 24, 5:11 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland | 49 min |
| Jun 24, 5:44 PM EDT | Special Weather Statement | ILN | Adams | 31 min |
| Jun 24, 5:52 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 38 min |
| Jun 24, 5:54 PM EDT | Special Weather Statement | ILN | Ross | 36 min |
| Jun 24, 6:17 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 43 min |
| Jun 24, 6:46 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 44 min |
Nearby
Tornado Warnings in Ohio, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.